# SDR DXTA2025041503099

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 5,136 hours, 3,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 006629
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: IN THE ON POSITION EMER LIGHTS DO NOT COME ON WITH BATT OFF OR BATT ON. ALL LIGHTS COME ON IN THE ARM POSITION WITH BATT OFF. THIS WAS AFTER A FIVE HOUR FLIGHT (FIVE HOURS OF CHARGING).  CORRECTIVE ACTION: REPLACED EMERGENCY LIGHTS BATTERY PACK #4 IAW CE680A AMM 33-50-06. ALL OPS TEST GOOD.
